Phone
E-mail laurapb@mat.uab.cat
Position Associate Professor at UAB
Research interests Analysis & PDE
Area Analysis and Partial Differential Equations
Prat Baiget, Laura
Biosketch

Activitats de caràcter científic o professional anteriors a la situació actual
1. Becaria FPI (UAB) 1998-2001.
2. Ajudant LUC (UB) 2001-2003.
3. Ajudant LUC (UB) 2003-2006.
4. Fulbright Postdoctoral Scholar (UCLA) 2005.
5. Investigadora Juan de la Cierva (UAB) 2006-2009.
6. Professora Lectora (UAB) 2009-2015.
7. Professora Agregada Interina (UAB) 2015-2018.
8. Professora Agregada (UAB) 2018-..

Beques i ajuts personals
1. Beca predoctoral FPI. MEC. 1998-2001.
2. Fons per estada predoctoral de 3 mesos a Jyväskylä. MEC. 2000.
3. Estada postdoctoral de la CNRS a l’Institute Fourier (Grenoble). 3 mesos. 2004.
4. Beca postdoctoral Fulbright a UCLA. 2005.
5. Contracte Juan de la Cierva. MEC.UAB. 2006-2009.

Formació acadèmica
Llicenciada en Matemàtiques (UAB) 1997.
Certificat d’Aptitud Pedagògica (UAB) 1998.
Doctora en Matemàtiques (UAB) 2003.

Projects
  • Análisis armónico, teoría geométrica de la medida y aplicaciones MTM2016-77635-P
  • Anàlisi Real i complexa, i equacions en derivades parcials 2017SGR0395
Selected publications
  • Mateu, J; Prat, L. and Tolsa X. Removable singularities for Lipschitz caloric functions in time varying domains. To appear in Rev. Mat. Iber.
  • Mateu, J. and Prat, L. L^2-bounded singular integrals on a purely unrectifiable set in R^d. To appear in Ann. Acad. Sci. Fenn. Math.
  • Prat, L; Puliatti, C. and Tolsa, X. L^2-boundedness of gradients of single layer potentials and uniform rectifiability. To appear in Analysis and PDE.
  • Chousionis, V; Prat, L. and Tolsa, X. Square functions of fractional homogeneity and Wolff potentials. Int. Math. Res. Not. IMRN 2016, no.8, 2295-2319.
  • Chousionis, V. and Prat, L. Some Calderón-Zygmund kernels and their relations to Wolff capacities and rectifiability. Math. Z. 282 (2016), no.1-2, 435-460.
  • Prat, L. and Tolsa, X. Non-existence of reflectionless measures for the s-Riesz transform when 0<s<1. Ann. Acad. Sci. Fenn. Math. 40 (2015), no. 2, 957-968.
  • Chousionis, V; Mateu, J; Prat, L. and Tolsa, X. Capacities associated with Calderón-Zygmund kernels. Potential Anal. 38 (2013), no.3, 913-949.
  • Prat, L. On the semiadditivity of the capacities associated with signed vector valued Riesz kernels. Trans. Amer. Math. Soc. 364 (2012), no. 11, 5673-5691.
  • Chousionis, V; Mateu, J; Prat, L. and Tolsa X. Calderón-Zygmund kernels and rectifiability in the plane. Adv. Math. 231 (2012), no.1, 535-568.
  • Mateu, J; Prat, L. and Verdera, J. Capacities associated with scalar signed Riesz kernels, and analytic capacity. Indiana Univ. Math. J. 60 (2011), no. 4, 1319-1361.
  • Prat, L. Principal values for the signed Riesz kernels of non-integer dimension. Rocky-Mountain J. Math. 41 (2011), no. 3, 869-883.
  • Garnett, J; Prat, L. and Tolsa, X. Lipschitz harmonic capacity and bilipschitz images of Cantor sets. Math. Res. Lett. 13 (2006), no. 5-6, 865-884.
  • Mateu, J; Prat, L. and Verdera J. The capacity associated to signed Riesz kernels, and Wolff potentials. J. Reine Angew. Math. 578 (2005), 201-223.
  • Prat, L. Null sets for the capacity associated to Riesz kernels. Illinois J. Math. 48 (2004), no. 3, 953-963.
  • Prat, L. Potential theory of signed Riesz kernels: capacity and Hausdorff measure. Int, Math. Res. Not. 2004, no.19, 937-981.Mateu, J; Prat, L. and Tolsa X. Removable singularities for Lipschitz caloric functions in time varying domains. To appear in Rev. Mat. Iber.
  • Mateu, J. and Prat, L. L^2-bounded singular integrals on a purely unrectifiable set in R^d. To appear in Ann. Acad. Sci. Fenn. Math.
  • Prat, L; Puliatti, C. and Tolsa, X. L^2-boundedness of gradients of single layer potentials and uniform rectifiability. To appear in Analysis and PDE.
  • Chousionis, V; Prat, L. and Tolsa, X. Square functions of fractional homogeneity and Wolff potentials. Int. Math. Res. Not. IMRN 2016, no.8, 2295-2319.
  • Chousionis, V. and Prat, L. Some Calderón-Zygmund kernels and their relations to Wolff capacities and rectifiability. Math. Z. 282 (2016), no.1-2, 435-460.
  • Prat, L. and Tolsa, X. Non-existence of reflectionless measures for the s-Riesz transform when 0<s<1. Ann. Acad. Sci. Fenn. Math. 40 (2015), no. 2, 957-968.
  • Chousionis, V; Mateu, J; Prat, L. and Tolsa, X. Capacities associated with Calderón-Zygmund kernels. Potential Anal. 38 (2013), no.3, 913-949.
  • Prat, L. On the semiadditivity of the capacities associated with signed vector valued Riesz kernels. Trans. Amer. Math. Soc. 364 (2012), no. 11, 5673-5691.
  • Chousionis, V; Mateu, J; Prat, L. and Tolsa X. Calderón-Zygmund kernels and rectifiability in the plane. Adv. Math. 231 (2012), no.1, 535-568.
  • Mateu, J; Prat, L. and Verdera, J. Capacities associated with scalar signed Riesz kernels, and analytic capacity. Indiana Univ. Math. J. 60 (2011), no. 4, 1319-1361.
  • Prat, L. Principal values for the signed Riesz kernels of non-integer dimension. Rocky-Mountain J. Math. 41 (2011), no. 3, 869-883.
  • Garnett, J; Prat, L. and Tolsa, X. Lipschitz harmonic capacity and bilipschitz images of Cantor sets. Math. Res. Lett. 13 (2006), no. 5-6, 865-884.
  • Mateu, J; Prat, L. and Verdera J. The capacity associated to signed Riesz kernels, and Wolff potentials. J. Reine Angew. Math. 578 (2005), 201-223.
  • Prat, L. Null sets for the capacity associated to Riesz kernels. Illinois J. Math. 48 (2004), no. 3, 953-963.
  • Prat, L. Potential theory of signed Riesz kernels: capacity and Hausdorff measure. Int, Math. Res. Not. 2004, no.19, 937-981.